Topological Methods in Nonlinear Analysis

Qualitative analysis for nonlinear fractional differential equations via topological degree method

JinRong Wang, Yong Zhou, and Milan Medveď

Full-text: Open access

Abstract

In this paper we study existence, uniqueness and data dependence for the solutions of some nonlinear fractional differential equations in Banach spaces. By means of topological degree method for condensing maps via a singular Gronwall inequality with mixed type integral terms, many new results are obtained.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 40, Number 2 (2012), 245-271.

Dates
First available in Project Euclid: 21 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1461259701

Mathematical Reviews number (MathSciNet)
MR3074465

Zentralblatt MATH identifier
1282.34013

Citation

Wang, JinRong; Zhou, Yong; Medveď, Milan. Qualitative analysis for nonlinear fractional differential equations via topological degree method. Topol. Methods Nonlinear Anal. 40 (2012), no. 2, 245--271. https://projecteuclid.org/euclid.tmna/1461259701


Export citation

References

  • R.P. Agarwal, M. Benchohra and S. Hamani, A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions , Acta. Appl. Math., 109 (2010), 973–1033 \ref\key 2
  • R.P. Agarwal, M. Belmekki and M. Benchohra, A survey on semilinear differential equations and inclusions involving Riemann–Liouville fractional derivative , Adv. Differential Equations, 2009 (2009). Article ID 981728, 47 pp \ref\key 3
  • R.P. Agarwal, Y. Zhou and Y. He, Existence of fractional neutral functional differential equations , Comput. Math. Appl., 59 (2010), 1095–1100 \ref\key 4
  • B. Ahmad and J.J. Nieto, Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions , Comput. Math. Appl., 58 (2009), 1838–1843 \ref\key 5 ––––, Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray–Schauder degree theory , Topol. Methods Nonlinear Anal., 35 (2010), 295–304 \ref\key 6
  • K. Balachandran and J.Y. Park, Nonlocal Cauchy problem for abstract fractional semilinear evolution equations , Nonlinear Anal., 71 (2009), 4471–4475 \ref\key 7
  • K. Balachandran, S. Kiruthika and J.J. Trujillo, Existence results for fractional impulsive integrodifferential equations in Banach spaces , Comm. Nonlinear Sci. Numer. Simul., 16 (2011), 1970–1977 \ref\key 8
  • Z.B. Bai, On positive solutions of a nonlocal fractional boundary value problem , Nonlinear Anal., 72 (2010), 916–924 \ref\key 9
  • J. Banas and K. Goebel, Measure of Noncompactness in Banach Spaces, Marcel Dekker Inc., New York (1980) \ref\key 10
  • M. Benchohra, J.R. Graef and S. Hamani, Existence results for boundary value problems with nonlinear fractional differential equations , Appl. Anal., 87 (2008), 851–863 \ref\key 11
  • M. Benchohra, J. Henderson, S.K. Ntouyas and A. Ouahab, Existence results for fractional order functional differential equations with infinite delay , J. Math. Anal. Appl., 338 (2008), 1340–1350 \ref\key 12
  • M. Benchohra and D. Seba, Impulsive fractional differential equations in Banach spaces , E.J. Qualitative Theory Differential Equations Spec. Ed. I, 8 (2009), 1–14. \ref\key 13
  • Y.-K. Chang and J.J. Nieto, Some new existence results for fractional differential inclusions with boundary conditions , Math. Comput. Model., 49 (2009), 605–609 \ref\key 14
  • K. Deimling, Nonlinear Functional Analysis, Springer–Verlag (1985) \ref\key 15
  • T. Diagan, G.M. Mophou, G.M. N'Guérékata, On the existence of mild solutions to some semilinear fractional integro-differential equations , E.J. Qualitative Theory Differential Equuations, 58 (2010), 1–17 \ref\key 16
  • K. Diethelm, The Analysis of Fractional Differential Equations, Lecture Notes in Mathematics (2010) \ref\key 17
  • M.M. El-Borai, Some probability densities and fundamental solutions of fractional evolution equations , Chaos, Solitons Fractals, 14 (2002), 433–440 \ref\key 18
  • M. Fečkan, Topological Degree Approach to Bifurcation Problems, Topological Fixed Point Theory and its Applications, 5 (2008) \ref\key 19
  • H.-P. Heinz, On the behaviour of measure of noncompactness with respect to differentiation and integration of vector-valued functions , Nonlinear Anal., 7 (1983), 1351–1371 \ref\key 20
  • J. Henderson and A. Ouahab, Fractional functional differential inclusions with finite delay , Nonlinear Anal., 70 (2009), 2091–2105 \ref\key 21
  • E. Hernández, D. O'Regan and K. Balachandran, On recent developments in the theory of abstract differential equations with fractional derivatives , Nonlinear Anal., 73 (2010), 3462–3471 \ref\key 22
  • F. Isaia, On a nonlinear integral equation without compactness , Acta. Math. Univ. Comenian., LXXV (2006), 233–240 \ref\key 23
  • A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, . 204 , Elsevier Science B.V., Amsterdam (2006) \ref\key 24
  • V. Lakshmikantham and S. Leela, Nonlinear Differential Equations in Abstract Spaces, Pergamon Press, New York (1969) \ref\key 25
  • V. Lakshmikantham, S. Leela and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers (2009) \ref\key 26
  • C. Li, X. Luo and Y. Zhou, Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations , Comp. Math. Appl., 59 (2010), 1363–1375 \ref\key 27
  • J. Mawhin, Topological Degree Methods in Nonlinear Boundary Value Problems, CMBS Regional Conference Series in Mathematics, 40 , Amer. Math. Soc., Providence, R.I. (1979) \ref\key 28
  • K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York (1993) \ref\key 29
  • G.M. Mophou and G.M. N'Guérékata, Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay , Appl. Math. Comput., 216 (2010), 61–69 \ref\key 30
  • G.M. N'Guérékata, A Cauchy problem for some fractional differential abstract differential equation with nonlocal conditions , Nonlinear Anal., 70 (2009), 1873–1876 \ref\key 31
  • A. Pazy, Semigroup of Linear Operators and Applications to Partial Differential Equations, Springer–Verlag, New York (1983) \ref\key 32
  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego (1999) \ref\key 33
  • V.E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, HEP (2010) \ref\key 34
  • J. Wang, L. Lv and Y. Zhou, Boundary value problems for fractional differential equations involving Caputo derivative in Banach spaces , J. Appl. Math. Comput., 38 (2012), 565–583 \ref\key 35
  • J. Wang and Y. Zhou, A class of fractional evolution equations and optimal controls , Nonlinear Anal., 12 (2011), 262–272 \ref\key 36 ––––, Study of an approximation process of time optimal control for fractional evolution systems in Banach spaces , Adv. Differential Equations, 2011 (2011). Article ID 385324, 16 pp \ref\key 37
  • J. Wang and Y. Zhou, Existence and controllability results for fractional semilinear differential inclusions , Nonlinear Anal., 12 (2011), 3642–3653 \ref\key 38 ––––, Analysis of nonlinear fractional control systems in Banach spaces , Nonlinear Anal., 74 (2011), 5929–5942 \ref\key 39 ––––, Existence of mild solutions for fractional delay evolution systems , Appl. Math. Comput., 218 (2011), 357–367 \ref\key 40
  • J. Wang, Y. Zhou and W. Wei, A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces , Comm. Nonlinear Sci. Numer. Simulat., 16 (2011), 4049–4059 \ref\key 41
  • J. Wang, Y. Zhou, W. Wei and H. Xu, Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls , Comput. Math. Appl., 62 (2011), 1427–1441 \ref\key 42
  • S. Zhang, The existence of a positive solution for a nonlinear fractional differential equation , J. Math. Anal. Appl., 252 (2000), 804–812 \ref\key 43 ––––, Existence of positive solution for some class of nonlinear fractional differential equations , J. Math. Anal. Appl., 278 (2003), 136–148 \ref\key 44
  • Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations , Nonlinear Anal., 11 (2010), 4465–4475 \ref\key 45
  • Y. Zhou, F. Jiao and J. Li, Existence and uniqueness for $p$-type fractional neutral differential equations , Nonlinear Anal., 71 (2009), 2724–2733 \ref\key 46 ––––, Existence and uniqueness for fractional neutral differential equations with infinite delay , Nonlinear Anal., 71 (2009), 3249–3256